International Journal of Theoretical Physics

, Volume 2, Issue 3, pp 243–245

A generalized Reissner-Nordström solution

  • Ivor Robinson
  • Alfred Schild
  • Henry Strauss
Article

DOI: 10.1007/BF00670010

Cite this article as:
Robinson, I., Schild, A. & Strauss, H. Int J Theor Phys (1969) 2: 243. doi:10.1007/BF00670010

Abstract

A new class of solutions to the Einstein-Maxwell equations is presented; it stands in the same relation to the Robinson & Robinson (1969) metrics as the Reissner-Nordström solution to Schwarzschild's.

Copyright information

© Plenum Publishing Company Limited 1969

Authors and Affiliations

  • Ivor Robinson
    • 1
  • Alfred Schild
    • 2
  • Henry Strauss
    • 2
  1. 1.Southwest Center for Advanced StudiesDallas
  2. 2.The University of TexasAustin

Personalised recommendations